MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX® SUTURE CV5; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

W.L. GORE & ASSOCIATES GORE-TEX® SUTURE CV5; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number P5K17A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the precautions stated in the ifu for gore-tex® suture, "avoid crushing or crimping the suture with surgical instruments or exposing the suture to sharp edges".
 
Event or Problem Description
A dental office reported to gore that a gore-tex® suture broke during the middle of use.
 
Additional Manufacturer Narrative
Conclusion code 0067 replaced with 0022.Per the ifu for gore-tex® suture states, ".Care should be taken to avoid a jerking motion which could break the suture.".

Brand Name
GORE-TEX® SUTURE CV5
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8910810
Report Number3003910212-2019-00252
Device Sequence Number372111
Product Code GAW
UDI-Device Identifier00733132607624
UDI-Public00733132607624
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P820083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue NumberP5K17A
Device Lot Number18728168A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR